# SDR USAA2015032100001

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 38,103 hours, 25,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1432
- Condition: Failed
- Location: Cabin
- Part time: 53,009 hours, 24,222 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY 12WL FAILED WEEKLY BITE CHECK ON CIDS.  REPLACED 12WL EMER POWER SUPPLY IAW AMM 33-51-38.
